# SDR P5CA9600354

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 69B910541
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 PYLON FORWARD FAIRING OUTBOARD LATCH 'U' FITTING CRACKED.  REMOVED AND REPLACED FORWARD FAIRING RETAINER FITTING IAW SRM 54-10-03 AND MM 54-32-01.
